# SDR CA150501005

- Difficulty date: April 29, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 44,036 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 1013800002
- Condition: Broken
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE END OF ITS LIFE DRIVE SHAFT HEAD BROKE OFF AT THE ACTUATOR.
